# SDR AALA202507297101

- Difficulty date: July 19, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 67,795 hours, 28,668 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R2 DOOR ENTRY WAY LOWER SILL INNER CHORD (CREASE ANGLE) FROM BS 967 TO BS 986 AT RBL 48. REPLACED CHORD PER AARD 51-00-05-1.
